Homology, Homotopy and Applications

Volume 14 (2012)

Number 1

Morphic cohomology of toric varieties

Pages: 113 – 132

DOI: http://dx.doi.org/10.4310/HHA.2012.v14.n1.a6

Author

Abdó Roig-Maranges (Departament de Matemàtica Aplicada 1, Universitat Politècnica de Catalunya Barcelona, Spain)

Abstract

In this paper we construct a spectral sequence computing a modified version of morphic cohomology of a toric variety (even in the singular case) in terms of combinatorial data coming from the fan of the toric variety.

Keywords

morphic cohomology, toric variety, descent

2010 Mathematics Subject Classification

14F43, 14M25

Full Text (PDF format)